Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 235960, 34 pages
http://dx.doi.org/10.1155/2012/235960
Research Article

Comparative Analysis of Mathematical Models for Blood Flow in Tapered Constricted Arteries

1Division of Mathematics, School of Advanced Sciences, VIT University, Chennai Campus, Chennai 600 127, India
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 27 February 2012; Accepted 19 July 2012

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2012 D. S. Sankar and Yazariah Yatim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. S. Sankar and Yazariah Yatim, “Comparative Analysis of Mathematical Models for Blood Flow in Tapered Constricted Arteries,” Abstract and Applied Analysis, vol. 2012, Article ID 235960, 34 pages, 2012. https://doi.org/10.1155/2012/235960.